# SDR ASAA2019021828216

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 35,301 hours, 12,006 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P8133
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,126 hours, 18,345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK SMELL ON DESCENT THROUGHOUT THE AIRCRAFT. GROUNDED - YES. FOUND OIL IN APU LOAD COMPRESSOR CASE DRAIN REF AMM 49-16-11-200-801 & FIM TASK 05-51- TASK 814. REMOVED AND REPLACED APU. REMOVED AND REPLACED RECIRCULATION AIR FILTERS. REF AMM 21-25-01. ACCOMPLISHED BURNOUT OF APU AND BOTH ENGINE PNEUMATIC DUCTS. REF AMM 21-00-01. NO FURTHER ODORS PRESENT AFTER ACCOMPLISHMENT OF FIM 21-00 TASK 806 REPAIR CONFIRMATION. AIRCRAFT RETURNED TO SERVICE.
